Application of the variational iteration method to the boundary value problems with jump discontinuities arising in solid mechanics


Ozer H.

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.8, no.4, pp.513-518, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 4
  • Publication Date: 2007
  • Doi Number: 10.1515/ijnsns.2007.8.4.513
  • Title of Journal : INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION
  • Page Numbers: pp.513-518

Abstract

In this study, the well known fie's variational iteration method is used for the boundary value problems with jump discontinuities. The method depends on constructing a correction functional by a general Lagrange multiplier. Some examples are given to illustrate the efficiency of the proposed method. The exact solutions are obtained by only one iteration. This confirms that the method is a powerful mathematical tool to obtaining the solutions easily by reducing the volume of calculations.